On approximations of nonzero-sum uniformly continuous ergodic stochastic games

Volume 26 / 1999

Andrzej Nowak Applicationes Mathematicae 26 (1999), 221-228 DOI: 10.4064/am-26-2-221-228


We consider a class of uniformly ergodic nonzero-sum stochastic games with the expected average payoff criterion, a separable metric state space and compact metric action spaces. We assume that the payoff and transition probability functions are uniformly continuous. Our aim is to prove the existence of stationary ε-equilibria for that class of ergodic stochastic games. This theorem extends to a much wider class of stochastic games a result proven recently by Bielecki [2].


  • Andrzej Nowak

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image